# SDR BMAS040009

- Difficulty date: September 24, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N535PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 687
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE TWO MOST FORWARD EMERGENCY LIGHTS ARE NOT ILLUMINATED.  ALL OTHERS WORK.  REMOVED FORWARD EMERGENCY LIGHT BATTERY PACKS.  CLEANED TERMINAL CONTACTS AND REINSTALLED IAW J31 MM CH 33-50-10.  PERFORMED FUNCTIONAL TEST OF EMERGENCY LIGHTING IAW J31 MM CH 33-50-00.  FUNCTIONAL TEST GOOD.  (M)
